RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 5, Pages 998–1001 (Mi dan36340)  

MATHEMATICS

Asymptotic properties of the solutions of a system of differential equations with polynomial right-hand side

L. A. Beklemisheva

Moscow Institute of Physics and Technology

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 517.933
Presented: Л. С. Понтрягин
Received: 08.02.1971

Citation: L. A. Beklemisheva, “Asymptotic properties of the solutions of a system of differential equations with polynomial right-hand side”, Dokl. Akad. Nauk SSSR, 199:5 (1971), 998–1001

Citation in format AMSBIB
\Bibitem{Bek71}
\by L.~A.~Beklemisheva
\paper Asymptotic properties of the solutions of a system of differential equations with polynomial right-hand side
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 5
\pages 998--1001
\mathnet{http://mi.mathnet.ru/dan36340}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0291572}
\zmath{https://zbmath.org/?q=an:0276.34043}


Linking options:
  • http://mi.mathnet.ru/eng/dan36340
  • http://mi.mathnet.ru/eng/dan/v199/i5/p998

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019